Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

How to get rid of itchy bumps around vagina during pregnancy ?

hi, i am 25 weeks pregnant and around my vagina area are little itchy bumps in a straught line on each side they itch and sometime burn when irritated. i use vaseline to help. idk what this is but i need help to get rid of it.
Asked On : Fri, 24 Jun 2011
Answers:  2 Views:  485
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

Welcome to Healthcare magic forum,
It may be due to fungal infection, apply candid oint two times a day, if problem persists consult ur doctor.

Hope I have answered ur question.
Answered: Fri, 24 Jun 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
it may be fungal infection or pregnancy related lesion
u need to apply plain antifungal cream like clotrimazole only.
better to consult dermatologist as ur pregnant and must not take unnecessary medicine.
keep it dry and clean
u can also apply antifungal powder
as u r pregnant chlorphenaramine is safe for itching ,dont use other medicine for itch
Answered: Fri, 24 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor